Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1997, Volume 61, Issue 1, Pages 26–33
DOI: https://doi.org/10.4213/mzm1479
(Mi mzm1479)
 

On a Peetre functional

G. M. Berkolaiko

Voronezh State University
References:
Abstract: The Peetre K-functional is often used to describe and study the interpolation spaces associated with the real variable method. In the paper a modification of this functional, the Peetre K2-functional
K2(t,x)=infx=x1+x2x121+t2x222
is treated as a function of t for fixed x, and its properties are studied. Several particular cases are considered and classes of functions expressible as K2(t) are investigated.
Received: 23.09.1994
English version:
Mathematical Notes, 1997, Volume 61, Issue 1, Pages 22–28
DOI: https://doi.org/10.1007/BF02355004
Bibliographic databases:
UDC: 517
Language: Russian
Citation: G. M. Berkolaiko, “On a Peetre functional”, Mat. Zametki, 61:1 (1997), 26–33; Math. Notes, 61:1 (1997), 22–28
Citation in format AMSBIB
\Bibitem{Ber97}
\by G.~M.~Berkolaiko
\paper On a~Peetre functional
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 1
\pages 26--33
\mathnet{http://mi.mathnet.ru/mzm1479}
\crossref{https://doi.org/10.4213/mzm1479}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1620069}
\zmath{https://zbmath.org/?q=an:0912.46024}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 1
\pages 22--28
\crossref{https://doi.org/10.1007/BF02355004}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1997XM39800004}
Linking options:
  • https://www.mathnet.ru/eng/mzm1479
  • https://doi.org/10.4213/mzm1479
  • https://www.mathnet.ru/eng/mzm/v61/i1/p26
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:369
    Full-text PDF :213
    References:50
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025